# SDR DXTA2011111404784

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 9,422 hours, 7,446 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Frozen
- Location: Elevators
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM STUCK.  FROZE UP INFLIGHT.  IT WOULD NOT OPERATE ELECTRICALLY OR MANUALLY.  IT COULD NOT BE MOVED ANY AT ALL MANUALLY.  IT CREATED POSITIVE FORWARD FORCE ON THE CONTROLLS INFLIGHT.  ONCE ON THE GROUND IT STARTED TO WORK AGAIN.  PERFORMED ELEVATOR TRIM TAB ELECTRICAL AND MANUAL TRAVEL CHECK WITH NO DEFECTS NOTED.
